# SDR JJBA20211116031

- Difficulty date: November 16, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 37,519 hours, 24,664 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: GE4626
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INSPECTION LIGHT INOPERATIVE. REMOVED AND REPLACED LIGHT. OPS CHECK SAT
